Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Crystals of type $ D_n^{(1)}$ and Young walls


Author: Hyeonmi Lee
Journal: Trans. Amer. Math. Soc. 358 (2006), 1847-1867
MSC (2000): Primary 17B37, 81R50
DOI: https://doi.org/10.1090/S0002-9947-05-03846-8
Published electronically: October 31, 2005
MathSciNet review: 2187319
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new realization of arbitrary level perfect crystals and arbitrary level irreducible highest weight crystals of type $ D_n^{(1)}$, in the language of Young walls. We refine the notions of splitting of blocks and slices that have appeared in our previous works, and these play crucial roles in the construction of crystals. The perfect crystals are realized as the set of equivalence classes of slices, and the irreducible highest weight crystals are realized as the affine crystals consisting of reduced proper Young walls which, in turn, are concatenations of slices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17B37, 81R50

Retrieve articles in all journals with MSC (2000): 17B37, 81R50


Additional Information

Hyeonmi Lee
Affiliation: Korea Institute for Advanced Study, 207-43 Cheongnyangni 2-dong, Dongdaemun-gu, Seoul 130-722, Korea
Email: hmlee@kias.re.kr

DOI: https://doi.org/10.1090/S0002-9947-05-03846-8
Received by editor(s): April 20, 2004
Received by editor(s) in revised form: July 28, 2004
Published electronically: October 31, 2005
Additional Notes: This work was supported in part by KOSEF Grant R01-2003-000-10012-0
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.